# SDR BAGA2023091800005

- Difficulty date: August 19, 2023
- Submitted: September 18, 2023
- Operation: Air carrier
- Aircraft: N128BZ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000132
- Aircraft time: 39,901 hours, 20,190 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WET AREA FLR SUPPORT STRUCTURE – BEAM – LH I/B BETWEEN FR 88 AND FR 89 AND Y – 10” HAS CORROSION ON MULTIPLE LOCATIONS.  CORRECTIVE ACTION – REMOVED AND REPLACED WET AREA FLR SUPPORT STRUCTURE BEAN LH I/B BETWEEN FR 88 AND FR 89 PER E-190 SRM 51-40-08
